# SDR DLM11010775

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 43,477 hours, 5,962 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: PS5750305
- Condition: Chafed
- Location: Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1CG 2 CG AND 3CG INOP ELECTRICALLY  FOUND POWER CABLE AND EMPOWERMENT CABLE CHAFED AND SIGNS OF ACRING.  REPLACED CABLE.
